Posted by joemzak on January 15, 2006, at 8:05:14
In reply to nardil - sx' sideffects disappearance, posted by sdb on January 7, 2006, at 7:01:36
> It seems to be possible:
> Any experienced user had something like this?
> For me Nardil was the most potent antidepressant ever.
Hi, Joe here. I hope this is the beginning of this discussion??? Anyway, when I started Nardil, I had the full range of side effects (sex effects). I also had nocturnal awakenings and boy was that wierd. I would go to sleep at 11 PM and wake up at 2 or 3 AM as if it was 9 AM the next day...all ready to go to work. I looked at clock and realized I had been sleeping just 3-4 hours.
But, ALL SIDE EFFECTS left within a period of time. I don't remember how long, my guess is 6 months or less. The only thing I had for more than a year, was what I called the "Nardil Buzz" I would be on the train going to work and have this very pleasant buzz-like sensation. Sadly, that one went away with time, too.
You stated something about you hoping Nardil is still available??? I don't know where you live, but it is made by Pfizer, an enormous drug company in the US. They export it around the world and it is approved by every country without exception. Joemzak